# SDR SWIA202164476

- Difficulty date: December 6, 2021
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N771SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10244
- Aircraft time: 43,067 hours, 27,848 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CIRCUMFERENTIAL JOINT INTERFACE IS CORRODED, FS280 Â€“ FS282.86 STGR25R Â€“ STGR23R.   (C CHECK RO 2/17/2022)   BLENDED CORROSION ON THE FS280 - FS282.86 CIRCUMFERENTIAL JOINT "WITHIN LIMITS" REF MHI REO 670-53-21-2234 REV-- DATED 2022-02-08.  LEAK CHECKS GOOD, NO DEFECTS NOTED, RESTORED FINISH & CIC.
